# SDR IPXA2019060752883

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,206 hours, 17,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENTING THROUGH 10,000' AIRCRAFT HAD A VERY STRONG ODOR COMING FROM PACKS. SMELLED OF WET DIRTY SOCKS.T/S IAW. FIM 21-00-01, PB 301 ACCOMPLISHED. ENGINE OIL CONSUMPTION FOUND OK. BOTH ENGINES CHECKED FOR OVERFILL, FOUND OK. EXAMINED BOTH PACK FOR OIL CONTAMINATION, NO OIL PRESENT. L/H & R/H ENGINE RUN I.A.W. AMM 71-00-00-862-001-P00 REV. 123.01 ACCOMPLISHED. NO SMELL OR FUMES EVIDENT.
